# SDR C77A2019050800002

- Difficulty date: May 8, 2019
- Submitted: May 8, 2019
- Operation: Air carrier
- Aircraft: N607CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000192
- Aircraft time: 31,132 hours, 18,718 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17066280001
- Condition: Corroded
- Location: Fuselage
- Part time: 31,132 hours, 18,718 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE CORROSION WAS FOUND ON BEAM (P/N 170-66280-001) AT S-28R BETWEEN FRAME 80 (X = 21192) AND FRAME 81 (X = 21617).  THE CORROSION WAS BLENDED OUT RESULTING IN TWO BLEND OUTS.  THE FIRST BLEND OUT IS 2.9" L X 1.0" W, X .05" D AND THE SECOND BLEND OUT IS .9" L X .35" W X .11" D WHICH IS OUT OF LIMITS.  THE CORRODED BEAM WAS REMOVED AND REPLACED WITH A NEW BEAM PER EO E175-53MR-417.
